MathSciNet Relay Station
MathSciNet bibliographic data
MR2204083 (2006i:35177) 35K57 (35J85 49M30 65J22 68U10)
Burger, Martin; Gilboa, Guy; Osher, Stanley; Xu, Jinjun Nonlinear inverse scale space methods. Commun. Math. Sci. 4 (2006), no. 1, 179–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement